# SDR YV3R2021031300448

- Difficulty date: March 5, 2021
- Submitted: March 13, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-IB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13105
- Aircraft time: 2,309 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1903
- Part serial: REVAB
- Condition: Defective
- Part time: 109 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-3 OUTER SKIN OF BELT SEPARATED.
